MAUDE Adverse Event Report: SIEMENS HEALTHINEERS ACUSON S1000; ULTRASOUND DEVICE

SIEMENS HEALTHINEERS ACUSON S1000; ULTRASOUND DEVICE
Model Number 10441701
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted following a retrospective review performed by siemens ultrasound.Investigation was completed and it was found that: root cause is unknown.No root cause for the issue could be determined as the customer did not provide the information necessary to complete an investigation and has refused service.Siemens was not contacted for service, therefore no logs, pictures or any other details were provided.Reference: (b)(4).
 
Event or Problem Description
This report is being submitted following a retrospective review performed by siemens ultrasound.In this case: 1.The customer found that the system could get hang up frequently, causing all buttons to lose response.Customer attempted to restart the device without any improvement.The customer immediately arranged for the patient to complete the examination in another room.No other patients were affected.After the incident, the customer did not report to siemens.They reported the incident to regulatory authority as ae, siemens was required to evaluate the potential risk.2.Hospital's ae report described incident as "on (b)(6) 2024, doctors performed amniocentesis on patients under the guidance of the ultrasound diagnostic system.During the puncture process, the ultrasound diagnostic system suddenly went black and failed to continue superconductivity.Even after restarting, it still could not be turned on normally, and the black screen remained in a continuous state.Immediately start another bedside ultrasound machine to continue performing amniocentesis for the patient.If the patient does not experience any special discomfort after the surgery, report to the department director.".

Brand Name
ACUSON S1000
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 south east 51st street
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 south east 51st street
issaquah, WA 98029
MDR Report Key21292497
Report Number3023245-2025-00010
Device Sequence Number9208025
Product Code IYN
UDI-Device Identifier04056869002750
UDI-Public(01)04056869002750
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10441701
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown